# SDR YENA201701090024

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 24,643 hours, 15,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS UNABLE TO BE DISARMED AFTER LANDING.  HANDLES ARE FROZEN IN DOWN POSITION.  REMOVED AND INSTALLED THE DOOR EVACUATION SLIDE IAW AMM 52-11-40.  FOUND DEBRIS ON DOOR FLOOR FITTING. CLEANED DEBRIS IAW AMM 52-11-00. PERFORMED OPS CHECK. OPS CHECK PASSED.
